# SDR DALA2023100408155

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 25L BTW STA Y=1002 TO Y=1022 AT AFT CARGO COMPARTMENT. (CCT) SUMMARY OF NRC 00622: CORROSION LEVEL 2. STRG 25L BTW STA Y=1002 TO Y=1022 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (LP #0000131)
